# SDR SWAA2016021148963

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR STRUCTURE INNER CHORD CREASE BEAM ANGLE CORRODED, BETWEEN BS 962 - 992.8, STRINGER 17R.  R & R CREASE BEAM IAW SRM & DWG.
